MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL RIGIDLOOP DISPOSABLES SYSTM; ORTHOPAEDIC SURGICAL PROCEDURE KIT, NON-MEDICATED, SINGLE-USE

MEDOS INTERNATIONAL SARL RIGIDLOOP DISPOSABLES SYSTM; ORTHOPAEDIC SURGICAL PROCEDURE KIT, NON-MEDICATED, SINGLE-USE
Model Number 232037
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Udi:(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the affiliate in that postoperatively to an anterior cruciate ligament reconstruction surgery on an unknown date, it was observed that the rigidloop disposables system device was broken into two pieces.The surgeon did a knee scope to remove the wire and was able to remove one piece.The second piece migrated up into the femoral tunnel and the doctor determined that it was best to leave the wire.The status of the patient postoperatively was unknown.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary
=
> the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (7l29190), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent to which this complaint is observed in the field.

Brand Name
RIGIDLOOP DISPOSABLES SYSTM
Common Device Name
ORTHOPAEDIC SURGICAL PROCEDURE KIT, NON-MEDICATED, SINGLE-USE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer Contact
kara ditty-bovard
chemin-blanc 38
le locle CH-24-00
SZ   CH-2400
6013142063
MDR Report Key13020339
Report Number1221934-2021-03784
Device Sequence Number20047660
Product Code KDD
UDI-Device Identifier10886705022830
UDI-Public10886705022830
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number232037
Device Catalogue Number232037
Device Lot Number7L29190
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2021
Supplement Date Received by Manufacturer12/17/2021
Initial Report FDA Received Date12/16/2021
Supplement Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown